# SDR DL72L991385

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 610-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS PER SI 4-74176-12AD, A CRACK INDICATION WAS FOUND IN THE S4R LAP SPLICE BETWEEN BS 600-620.  THE CRACK WAS FOUND IN FASTENER ROW 10 AS ID'D IN FIGURE 6 OF THE SUBJECT SI.  REPAIRED PER ERA 333281-14AD.
